# SDR 7C7A2022101900028

- Difficulty date: October 19, 2022
- Submitted: October 19, 2022
- Operation: Air carrier
- Aircraft: N891EA
- Make and model: Dhav DHC8106
- Aircraft serial: 335
- Aircraft time: 53,325 hours, 57,022 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Seat Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON L/H INBOARD SEAT TRACK BTW STA X526 TO X592. REPLACED SEAT TRACK.
